RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 27, Issue 3  


Research Papers
Nina Nikolaevna Ural'tseva
D. E. Apushkinskaya, A. I. Nazarov
3
Nonautonomous functionals, borderline cases and related function classes
P. Baroni, M. Colombo, G. Mingione
6
$C^{1,\alpha}$-interior regularity for minimizers of a class of variational problems with linear growth related to image inpainting
M. Bildhauer, M. Fuchs, C. Tietz
51
Интегрирование виртуально непрерывных функций по бистохастическим мерам и формула следа ядерных операторов
A. M. Vershik, P. B. Zatitskii, F. V. Petrov
66
The proof of the nonhomogeneous $T1$ theorem via averaging of dyadic shifts
A. Volberg
75
О плотности гладких функций в весовых соболевских пространствах с переменным показателем
V. V. Zhikov, M. D. Surnachev
95
Regularity of solutions of the fractional porous medium flow with exponent $1/2$
L. Caffarelli, J. L. Vázquez
125
Hörmander's theorem for stochastic partial differential equations
N. V. Krylov
157
Contact of a thin free boundary with a fixed one in the Signorini problem
N. Matevosyan, A. Petrosyan
183
On the free boundary in heterogeneous obstacle-type problems with two phases
J. F. Rodrigues
202
Narrow domains and the Harnack inequality for elliptic equations
M. V. Safonov
220
On the solvability of initial-boundary value problems for a viscous compressible fluid in an infinite time interval
V. A. Solonnikov
238
Lagrangian solutions for the semi-geostrophic shallow water system in physical space with general initial data
M. Feldman, A. Tudorascu
272
Minimizers of one-dimensional parametric variational integrals
S. Hildebrandt
301
Regularity issues for semilinear PDE-s (a narrative approach)
H. Shahgholian
311
Алгебра и анализ St. Petersburg Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019